MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. ACACIA EXTENSION SETS W/ BD Q-SYTE¿ LUER ACCESS SPLIT SEPTUM DEVICE; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. ACACIA EXTENSION SETS W/ BD Q-SYTE¿ LUER ACCESS SPLIT SEPTUM DEVICE; INTRAVASCULAR ADMINISTRATION SET
Model Number 385163
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of the acacia extension sets w/ bd q-syte¿ luer access split septum device there was an issue with leakage with the q syte device detached from the extension while connected to the administration set.The following information was provided by the initial reporter: the q syte device detached from the extension while connected to the administration set.This happened during a surgical procedure in theater and was only realized long after all the fluids and iv drugs had drained into the linen.
 
Additional Manufacturer Narrative
H.6.Investigation summary: a device history record review was performed for provided lot number 8057602 and the review did not reveal any detected abnormalities during the production process that could have contributed to the reported incident.To further investigate this issue, one representative sample was provided for evaluation by our quality team.Through examination of the provided sample, no damages were observed.The sample was then functionally tested and no signs of leakage were observed nor were any signs of damage from torque removal of the q-syte observed.Based on the investigation results, a cause for this incident could not be determined.At this time, further action has not been determined necessary; however, our quality team will continue to monitor the production process for signs of this defect and other emerging trends.
 
Event or Problem Description

Brand Name
ACACIA EXTENSION SETS W/ BD Q-SYTE¿ LUER ACCESS SPLIT SEPTUM DEVICE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
MDR Report Key9546061
Report Number9610847-2019-00799
Device Sequence Number3445920
Product Code FPA
UDI-Device Identifier50382903851633
UDI-Public50382903851633
Combination Product (Y/N)N
Initial Reporter CountryKE
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number385163
Device Catalogue Number385163
Device Lot Number8057602
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer12/17/2019
Initial Report FDA Received Date01/03/2020
Supplement Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;